# SDR SIMA20150121007

- Difficulty date: January 21, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 27,753 hours, 24,761 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Angle
- Part number: 14566044603
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER ATTACHMENT ANGLE NR 1 IS CRACKED ON THE LE APPROX 2 INCHES LONG.  FOR THE LATERAL WING TO FUSELAGE FAIRING.  REPLACED DAMAGED LT LOWER ATTACHMENT ANGLE NR 1 ON LE IAW ETN EM-53-142.
